RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2019, Volume 163, Pages 96–107 (Mi into454)  

Lyapunov functions and asymptotics at infinity of solutions of equations that are close to Hamiltonian equations

O. A. Sultanov

Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Abstract: We consider a nonlinear nonautonomous system of two ordinary differential equations with a stable fixed point and assume that the non-Hamiltonian part of the system tends to zero at infinity. We examine the asymptotic behavior of a two-parameter family of solutions that start from a neighborhood of the stable equilibrium. The proposed construction of asymptotic solutions is based on the averaging method and the transition in the original system to new dependent variables, one of which is the angle of the limit Hamiltonian system, and the other is the Lyapunov function for the complete system.

Keywords: nonlinear differential equation, asymptotics, averaging, Lyapunov function

Full text: PDF file (252 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.928
MSC: 34E05, 34D05, 34D20

Citation: O. A. Sultanov, “Lyapunov functions and asymptotics at infinity of solutions of equations that are close to Hamiltonian equations”, Differential Equations, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163, VINITI, Moscow, 2019, 96–107

Citation in format AMSBIB
\Bibitem{Sul19}
\by O.~A.~Sultanov
\paper Lyapunov functions and asymptotics at infinity of solutions of equations that are close to Hamiltonian equations
\inbook Differential Equations
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2019
\vol 163
\pages 96--107
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4014978}


Linking options:
  • http://mi.mathnet.ru/eng/into454
  • http://mi.mathnet.ru/eng/into/v163/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:43
    Full text:13
    References:6
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021